Vol. 19, issue 05, article # 12

Borodulin A.I., Desyatkov B.M. Study of the simplest solutions of the semiempirical turbulent diffusion equation closed using the second order closure methods. // Atmospheric and oceanic optics. 2006. V. 19. No. 05. P. 403-406.
Copy the reference to clipboard

A number of exact solutions of the one-dimensional turbulent diffusion equation have been obtained using a second order closure method. Obtained results have been compared with solutions of the semiempirical equation closed with the help of the simplest gradient hypothesis. Analysis of obtained results has been performed.